MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STRAIGHT MONOBLOCK ACETABULAR INSERTER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STRAIGHT MONOBLOCK ACETABULAR INSERTER; INSTRUMENT, HIP
Catalog Number 110003450
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000666 lot# j7675587 g7 pps ltd acet shell 58g.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the inserter handle would not thread onto the new shell.The shell was successfully inserted with another handle.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d1; d2; d4; g3; g4; h2.
 
Event or Problem Description
No further information at the time of this report.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d5; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the external threads of the inserter have deformations with nicks and gouges in multiple areas including the lead thread.There are nicks and scratches on the shaft of device.The strike plate end has indentation marks.No other damage was noted during visual evaluation.This device has an approximate field age of 2.5 years.Measurements were within limits.No evaluation of external threads performed due to visual damage present.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 STRAIGHT MONOBLOCK ACETABULAR INSERTER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22005321
Report Number0001825034-2025-01381
Device Sequence Number9114625
Product Code PBI
UDI-Device Identifier00887868462481
UDI-Public(01)00887868462481(11)220824(10)764450
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003450
Device Lot Number764450
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/13/2025
08/28/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/13/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown